Wednesday, July 16, 2014
An author from 37:4 (July/Aug) discusses his work
Below are comments from an author published in our current issue, 37:4 (July/August), regarding his work:
Intrathecal Chemotherapy: Potential for Medication Error
by Peter J. Gilbar, BPharm, MPallC, FISOPP, FSHP
Mr. Gilbar shares with us:
It is important for nurses to be aware of medication errors associated with intrathecal (IT) chemotherapy as significant morbidity and mortality can occur. Errors arise from overdose or accidental IT administration of drugs intended for administration by another route. Findings from an extensive literature review confirm that the optimal strategy for eliminating the risk of IT medication errors is the development of effective methods of prevention and incorporating them into oncology practice worldwide. The global readership of CANCER NURSING has the opportunity to influence change and instigate the adoption of these preventative strategies into current practice.
Mr. Gilbar’s article is a literature review, and can be found in our “Open Access” collection as well as our current issue.
Enjoy reading this article, and many others, in CANCER NURSING!